Iterative Methods and Sensitivity Analysis for Exponential General Variational Inclusions
In this paper, we introduce some new classes of exponentially variational inclusions. Several important special cases are obtained as applications. Using the resolvent operator, it is shown that the exponentially variational inclusions are equivalent to the fixed point problem. This alternative formulation is used to suggest and investigate a wide call of iterative schemes for solving the variational inclusions. Dynamical systems is used to study asymptotic stability of the solution. We study the convergence analysis for proposed iterative methods. Sensitivity analysis is also considered. Our results represent a significant improvement over the existing ones. As special cases, we obtain some new and old results for solving exponentially variational inclusions and related optimization problems.
G. Alirezaei and R. Mazhar, On exponentially concave functions and their impact in information theory, J. Inform. Theory Appl. 9(5) (2018), 265-274. https://doi.org/10.1109/ita.2018.8503202
F. Alvarez, Weak convergence of a relaxed and inertial hybrid projection-proximal point algorithm for maximal monotone operators in Hilbert space, SIAM J. Optim. 14 (2003), 773-782. https://doi.org/10.1137/s1052623403427859
W. F. Ames, Numerical Methods for Partial Differential Equations, 3rd ed., Academic Press, New York, 1992.
T. Antczak, On (p, r)-invex sets and functions, J. Math. Anal. Appl. 263 (2001), 355-379.
Ashish, M. Rani and R. Chugh, Julia sets and Mandelbrot sets in Noor orbit, Appl. Math. Comput. 228(1) (2014), 615-631. https://doi.org/10.1016/j.amc.2013.11.077
M. Avriel, r-Convex functions, Math. Program. 2 (1972), 309-323.
M. U. Awan, M. A. Noor and K. I. Noor, Hermite-Hadamard inequalities for exponentially convex functions, Appl. Math. Inf. Sci. 12(2) (2018), 405-409. https://doi.org/10.18576/amis/120215
C. Baiocchi and A. Capelo, Variational and Quasi-Variational Inequalities, J. Wiley and Sons, New York, London, 1984.
S. N. Bernstein, Sur les fonctions absolument monotones, Acta Math. 52 (1929), 1-66. https://doi.org/10.1007/bf02592679
R. W. Cottle, F. Giannessi and J. L. Lions, Variational Inequalities and Complementarity Problems : Theory and Applications, J. Wiley and Sons, New York, 1980. https://doi.org/10.1002/zamm.19810610316
J. Douglas and H. H. Rachford, On the numerical solution of the heat conduction problem in 2 and 3 space variables, Trans. Amer. Math. Soc. 28 (1956), 421-439. https://doi.org/10.1090/s0002-9947-1956-0084194-4
P. Dupuis and A. Nagurney, Dynamical systems and variational inequalities, Annals Oper. Research 44 (1993), 7-42. https://doi.org/10.1007/bf02073589
J. Eckstein and B. P. Bertsekas, On the Douglas-Rachford splitting method and the proximal point algorithm for maximal monotone operators, Math. Program. 55 (1992), 293-318. https://doi.org/10.1007/bf01581204
M. Fukushima, The primal Douglas-Rachford splitting algorithm for a class of monotone operators with applications to the traffic equilibrium problem, Math. Program. 72 (1996), 1-15. https://doi.org/10.1007/bf02592328
F. Giannessi and A. Maugeri, Variational Inequalities and Network Equilibrium Problems, Plenum Press, New York, 1995. https://doi.org/10.1007/978-1-4899-1358-6
R. Glowinski, J.L. Lions and R. Trémolières, Numerical Analysis of Variational Inequalities, North-Holland, Amsterdam, 1981.
R. Glowinski and P. Le Tallec, Augmented Lagrangian and Operator Splitting Methods in Nonlinear Mechanics, SIAM Publishing Co., Philadelphia, 1989. https://doi.org/10.1137/1.9781611970838
S. Haubruge, V. H. Nguyen and J. J. Strodiot, Convergence analysis and applications of the Glowinski-Le Tallec splitting method for finding a zero of the sum of two maximal monotone operators, J. Optim. Theory Appl. 97 (1998), 645-673. https://doi.org/10.1023/a:1022646327085
S. Jabeen, B. B. Mohsin, M. A. Noor and K. I. Noor, Inertial projection methods for solving general quasi-variational inequa ies, AIMS Math. 6(2) (2021), 1075-1086. https://doi.org/10.3934/math.2021064
P. L. Lions and B. Mercier, Splitting algorithms for the sum of two nonlinear operators, SIAM J. Numer. Anal. 16 (1979), 69-76. https://doi.org/10.1137/0716071
A. Moudafi and M. A. Noor, Sensitivity analysis of variational inclusions by the Wiener-Hopf equations technique, J. Appl. Math. Stochastic Anal. 12 (1999). https://doi.org/10.1155/s1048953399000210
A. Nagurney and D. Zhang, Projected Dynamical Systems and Variational Inequalities with Applications, Kluwer Academic Publishers, Boston, Dordrecht, London 1996.
M. A. Noor, On Variational Inequalities, PhD Thesis, Brunel University, London, U. K., 1975.
M. A. Noor, General variational inequalities, Appl. Math. Letters 1 (1988), 119-121.
M. A. Noor, Quasi variational inequalities, Appl. Math. Letters 1(4) (1988), 367-370.
M. A. Noor, An iterative algorithm for variational inequalities, J. Math. Anal. Appl. 158 (1991), 448-455.
M. A. Noor, Some recent advances in variational inequalities, Part I, basic concepts, New Zealand J. Math. 26 (1997), 53-80.
M. A. Noor, Some recent advances in variational inequalities, Part II, other concepts, New Zealand J. Math. 26 (1997), 229-255.
M. A. Noor, Generalized set-valued variational inclusions and resolvent equations, J. Math. Anal. Appl. 228 (1998), 206-220. https://doi.org/10.1006/jmaa.1998.6127
M. A. Noor, New approximation schemes for general variational inequalities, J. Math. Anal. Appl. 251 (2000), 217-230.
M. A. Noor, Three-step iterative algorithms for multivalued quasi variational inclusions, J. Math. Anal. Appl. 255 (2001), 589-604. https://doi.org/10.1006/jmaa.2000.7298
M. A. Noor, Resolvent dynamical systems for mixed variational inequalities, Korean J. Comput. Appl. Math. 9 (2002), 15-26. https://doi.org/10.1007/bf03012337
M. A. Noor, A Wiener-Hopf dynamical system and variational inequalities, New Zealand J. Math. 31 (2002), 173-182.
M. A. Noor, Some developments in general variational inequalities, Appl. Math. Comput. 152 (2004), 199-277.
M. A. Noor and K. I. Noor, Sensitivity analysis of quasi variational inclusions, J. Math. Anal. Appl. 236 (1999), 290-299. https://doi.org/10.1006/jmaa.1999.6424
M. A. Noor and K. I. Noor, On Exponentially Convex Functions, J. Orissa Math. Soc. 38(01-02) (2019), 33-35.
M. A. Noor and K. I. Noor, Strongly exponentially convex functions, U.P.B. Bull Sci. Appl. Math. Series A 81(4) (2019), 75-84.
M. A. Noor and K. I. Noor, Strongly exponentially convex functions and their properties, J. Advanc. Math. Studies 12(2) (2019), 177-185.
M. A. Noor and K. I. Noor, New classes of exponentially general convex functions, U.P.B. Bull Sci. Appl. Math. Series A 82(3) (2020), 117-128.
M. A. Noor and K. I. Noor, Higher order strongly exponentially preinvex functions, J. Appl. Math. Inform. 39(3-4) (2021), 469-485.
M. A. Noor and K. I. Noor, Some new trends in mixed variational inequalities, J. Advan. Math. Stud. 15(2) (2022), 105-140.
M. A. Noor and K. I. Noor, Dynamical system technique for solving quasi variational inequalities, U.P.B. Sci. Bull., Series A 84(4) (2022), 55-66.
M. A. Noor and K. I. Noor, Some novel aspects of quasi variational inequalities, Earthline J. Math. Sci. 10(1) (2022), 1-64. https://doi.org/10.34198/ejms.10122.166
M. A. Noor and K. I. Noor, Some new classes of preinvex functions and directional variational-like inequalities, Filomat 36(12) (2022), 3995-4008. https://doi.org/10.2298/fil2106081n
M. A. Noor and K. I. Noor, Some new inertial schemes for solving general quasi variational inclusions, Filomat 36(18) (2022), 6071-6084.
M. A. Noor and K. I. Noor, Exonentially general variational inequalities, J. Advan. Math. Stud. 16(1) (2023).
M. A. Noor and K. I. Noor, From representaion theorems to variational inequalities, in : Computational Mathematics and Variational Analysis (Edited : N. J. Daras, T. M. Rassias), Springer Optimization and Its Applications 159 (2020), 261-277. https://doi.org/10.1007/978-3-030-44625-3_15
M. A. Noor and K. I. Noor, Iterative schemes for solving new system of general equations, U.P.B. Sci. Bull., Series A 84(1) (2022), 59-70.
M. A. Noor and K. I. Noor, New novel iterative schemes for solving general absolute value equations, J. Math. Anal. 13(4) (2022), 15-29.
M. A. Noor and K. I. Noor, New classes of exponentially general equations, Appl. Math. Inform. Sci. 17 (2023).
M. A. Noor, K. I. Noor and M. U. Awan, Some approximation schemes for solving exponentially variational inequalities, In : Trends in Applied Mathematical Analysis (Edited : Themistocles M. Rassias and Panos M. Pardalos), Springer, 2023.
M. A. Noor, K.I. Noor and R. Latif, Dynamical systems and variational inequalities, J. Inequal. Special Funct. 8(5) (2017), 22-29.
M. A. Noor. K.I. Noor and B. B. Mohsen, Some new classes of general quasi variational inequalities, AIMS Math. 6(6) (2021), 6406-6421. https://doi.org/10.3934/math.2021376
M. A. Noor, K. I. Noor and M. T. Rassias, New trends in general variational inequalities, Acta Appl. Math. 170(1) (2021), 981-1046. https://doi.org/10.1007/s10440-020-00366-2
M. A. Noor, K. I. Noor and M. Th. Rassias, General variational inequalities and optimization, in : Geometry and Nonconvex Optimization (Edited : Themistocles M. Rassias), Springer, 2023. https://doi.org/10.1007/978-3-030-27407-8_23
M. A. Noor, K. I. Noor and Th. M. Rassias, Some aspects of variational inequalities, J. Comput. Appl. Math. 47(1993), 285-312. https://doi.org/10.1016/0377-0427(93)90058-j
M. A. Noor, K. I. Noor and T. M. Rassias, Relative strongly exponentially convex functions, in : Nonlinear Analysis and Global Optimization (Edited : Themistocles M. Rassias, Panos M. Pardalos), Springer, (2020), 357-371. https://doi.org/10.1007/978-3-030-61732-5_16
M. A. Noor, K. I. Noor, S. Treanta and K. Nonlaopon, On three-step iterative schemes associated with general quasi-variational inclusions, Alexandria Eng. J. 61 (2022), 12051-12059. https://doi.org/10.1016/j.aej.2022.05.031
S. Pal and T. K. Wong, On exponentially concave functions and a new information geometry, Annals. Prob. 46(2) (2018), 1070-1113. https://doi.org/10.1214/17-aop1201
M. Patriksson, Nonlinear Programming and Variational Inequalities : A Unified Approach, Kluwer Acadamic Publishers, Drodrecht, 1998.
B. T. Polyak, Some methods of speeding up the convergence of iterative methods, USSR Comput. Math. Math. Phys. 4(5) (1964), 1-17. https://doi.org/10.1016/0041-5553(64)90137-5
M. S. Robinson, Normal maps induced by linear transformations, Math. Opers. Research 17 (1992), 191-714.
R. T. Rockafellar, Monotone operators and the proximal point algorithms, SIAM J. Control Optim. 14 (1976), 877-898. https://doi.org/10.1137/0314056
Y. Shehu, A. Gibali and S. Sagratella, Inertial projection-type method for solving quasi variational inequalities in real Hilbert space, J. Optim. Theory Appl. 184 (2020), 877-894. https://doi.org/10.1007/s10957-019-01616-6
P. Shi, Equivalence of variational inequalities with Wiener-Hopf equations, Proc. Amer. Math. Soc. 111 (1991), 339-346. https://doi.org/10.1090/s0002-9939-1991-1037224-3
M. V. Solodov and P. Tseng, Modified projection-type methods for monotone variational inequalities, SIAM J. Control. Optim. 34(5) (1996), 1814-1836. https://doi.org/10.1137/s0363012994268655
G. Stampacchia, Formes bilineaires coercivities sur les ensembles convexes, C.R. Acad. Sci. Paris 258 (1964), 4413-4416.
P. Tseng, A modified forward-backward splitting method for maximal monotone mappings, SIAM J. Control Optim., to appear. https://doi.org/10.1137/s0363012998338806
Y. X. Zhao, S. Y. Wang and L. Coladas Uria, Characterizations of r-convex functions, J Optim. Theory Appl. 145 (2010), 186195. https://doi.org/10.1007/s10957-009-9617-1
D. L. Zhu and P. Marcotte, Cocoercivity and its role in the convergence of iterative schemes for solving variational inequalities, SIAM J. Optim. 6(1996), 714-726. https://doi.org/10.1137/s1052623494250415
This work is licensed under a Creative Commons Attribution 4.0 International License.